# SDR DALA1122435523

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 77,328 hours, 32,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LWR SILL THRESHOLD SUPPORT STRUCTURE WEB FITTINGS AND ANGLES LITE CORROSION STA 333-377 LBL 63.  ORIGINAL MATERIAL WAS .050" LENGTH WAS 15"WIDTH 1" DEPTH WAS .011".  GAINED ACCESS PER B757 SRM 51-40-02.  FABRICATED, LOCATED, DRILLED AND INSTALLED V CHANNEL LWR SILL FROM TRAVELER 141X18322-12 AND DWG 141N8322 PER SRM 51-40-02 PG:3 RESTORED ALL PARTS WEB CHANNELS AND 2 FITTINGS PER SRM 51-40-02 PG:4.
